thanks in advance, hugs and support all around
thanks so much for your kind reply susan. my hmanic/rapid cycling started before the meds, has been going on for a couple years. but i totally understand what happnd to you. 6 years ago when i was first dx with clinical deprssn i was put on paxil and it made me feel on the edge of suicide and a lot of medication can make you feel edgy and emotional. so it's my conclusion that this med combination is just not working for me at all and me and my doc are going to have to make some more adjustments, unfortunately.
i hope all goes well with you, again thanks for your well wishes, it means a lot.
I'm glad my post brought you some comfort! Just hang in there and remember that your hmania will pass and in the mean time try to focus as much as you can on getting some rest when you have the time, I know your busy! You made me laugh when you said you thought it was supposed to be the other way around regarding highs and lows and what most would prefer. I've had this conversation before with others and they said they prefered the highs as well which I didn't understand but I don't have a preference I hate either! I just want to feel like myself and be stable. I feel completely out of my mind in either state and can't stand it! I've actually only had one episode in which I was in a mixed state and it was extremely painful. I'm terrified of relasping, I never want to experience feeling that way again! I will keep you in my prayers and pray that your treatment stabilizes you soon. I believe I read earlier that you were diagnosed recently and I know it can take some time to find the right medication for you so hang in there and try to be patient. I've been on 8 different medications since I was hospitalized (not all at the same time but at one time I was on 5) and now I am only on 2 med's - Wellbutrin 200 mg & Topamax 100mg. I recently weaned myself off of the sleep aid I was taking Imovane but ocassionally I will take 1/2 a pill if I'm having trouble sleeping. Are you taking a sleep aid? If not you should think about it, it really helped me and my doc. had to talk me into taking them because I didn't want to because they can be addicting but I was suprised how easy it was to wean off of them. It only took me two weeks to stop taking them after taking them for almost a year and a half. Well I hope that the medications you are on right now work for you and that you don't have to change your treatment as much as I did but if it ends up that some of your med's do need to change please don't get discouraged. I know it can't be easy to be going to work in your condition while receiving treatment and if your treatment ends up changing it kind of sends you on a rollar coaster ride and that's the last thing you want I'm sure. Just remember in the end it will be worth it and you will get there, you just have to find the right "cocktail" (is what I like to call it) for you!